# SDR CA111212011

- Difficulty date: December 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 17,369 hours
- Engine: Ge CF348C5
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: 9EL41051106
- Condition: Cracked
- Location: Landing Light
- Part time: 20,118 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A WALK AROUND THE REMAINS OF A BIRD STRIKE WERE NOTED ON THE RT LANDING LIGHT LENS.  THE LANDING LIGHT LENS WAS CRACKED.  THE ACFT WAS INSPECTED IAW THE AMM & THE LENS WAS REPLACED.
